MathSciNet Relay Station
MathSciNet bibliographic data
MR2833576 (2012g:46049) 46E35 (35A23 35L05)
D'Ancona, Piero; Foschi, Damiano; Selberg, Sigmund Atlas of products for wave-Sobolev spaces on $\Bbb{R}\sp {1+3}$. Trans. Amer. Math. Soc. 364 (2012), no. 1, 31–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement